# SDR CA140217028

- Difficulty date: February 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 11,206 hours
- System (JASC): 5270 · Door Warning System
- Part: Valve
- Part number: 259A1PP
- Condition: Failed
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING TO FL410. AROUND FL 390 DOOR SEAL ANNUCIATOR ILLUMINATED. ALL OTHER PRESSURIZATION INDICATION SHOWED NORMAL. THEN CABIN CLIMB RATE SPIKED TO 1500` PER MINUTE CLIMB. EXECUTED ABNORMAL CHECK LIST. CLIMB RATED SETTLED TO 200 FT PER MINUTE. ANNUCIATOR STAYED ILLUMINATED . REQUESTED DIVERSION .  2014-02-20 TROUBLESHOOTING OF THE DOOR SEAL LIGHT COMPLETED IAW MM 36-11-03-3 DOOR SEAL VALVE ADJUSTMENT/TEST. FOUND THAT THE DOOR SEAL ITSELF WAS INTACT WITH, NO LEAKS AND AIR WAS REACHING THE DOOR SEAL BUT NOT FULLY INFLATING THE SEAL. ALL COMPONENTS OF THE DOORS SEAL PNEUMATIC SYSTEM INSPECTED AND FOUND THAT THE DOOR SEAL PNEUMATIC CHECK VALVE WAS FAULTY AND THE DOOR SEAL VALVE SHOWED SIGNS OF LEAKING. A NEW CHECK VALVE AND DOOR SEAL VALVE AS WELL AS A NEW DOOR SEAL GROMMET  INTSTALLED IAW MM 36-11-02. SYSTEM WAS OPERATIONALLY CHECKED SERVICEABLE.
